# SDR USAABB98066

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: B, F
- Precautionary procedure: L

## Discrepancy

CLT - FLT 62 - INBOUND TO CLT, CREW SELECTED 30 DEGREES FLAPS.  FLAPS FAILED TO MOVE PAST 20 DEGREES.  WHILE POSITIONING THE AIRCRAFT TO LAND ON A LONGER RUNWAY, THE CREW BECAME AWARE OF AN ODOR IN THE COCKPIT THAT SMELLED LIKE SOMETHING WAS GETTING HOT.  FLIGHT LANDED AT CLT WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED THE COCKPIT AND COULD NOT FIND ANY PROBLEMS THAT WOULD CAUSE AN ODOR.  THE LEFT FLAP POSITION TRANSMITTER WAS FOUND OUT OF LIMITS AND WAS ADJUSTED.  (X)
